APPROXIMATION OF STOCHASTIC PARABOLIC DIFFERENTIAL EQUATIONS WITH TWO DIFFERENT FINITE DIFFERENCE SCHEMES

Document Type: Other

Authors

Abstract

We focus on the use of two stable and accurate explicit
finite difference schemes in order to approximate the solution of
stochastic partial differential equations of It¨o type, in particular,
parabolic equations. The main properties of these deterministic
difference methods, i.e., convergence, consistency, and stability, are
separately developed for the stochastic cases.

Keywords



Volume 37, No. 2
July and August 2011
Pages 61-83
  • Receive Date: 21 December 2008
  • Revise Date: 09 February 2009
  • Accept Date: 10 February 2009